Lancaster EPrints

The Time Series Properties of Financial Ratios: Lev Revisited

Ioannides, C and Peel, David and Peel, M J (2003) The Time Series Properties of Financial Ratios: Lev Revisited. Journal of Business Finance and Accounting, 30 (5-6). pp. 699-714. ISSN 1468-5957

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Journal of Business Finance and Accounting
Subjects: H Social Sciences > HB Economic Theory
Departments: Lancaster University Management School > Economics
ID Code: 44741
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 19:20
Refereed?: Yes
Published?: Published
Last Modified: 09 Apr 2014 22:26
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/44741

Actions (login required)

View Item